Harmonic functions satisfying weighted sign conditions on the boundary
Annales de l'Institut Fourier, Volume 43 (1993) no. 5, pp. 1311-1318.
@article{AIF_1993__43_5_1311_0,
     author = {Baouendi, M. S. and Rothschild, L. P.},
     title = {Harmonic functions satisfying weighted sign conditions on the boundary},
     journal = {Annales de l'Institut Fourier},
     pages = {1311--1318},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {43},
     number = {5},
     year = {1993},
     doi = {10.5802/aif.1375},
     zbl = {0804.35029},
     mrnumber = {95c:35067},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1375/}
}
TY  - JOUR
TI  - Harmonic functions satisfying weighted sign conditions on the boundary
JO  - Annales de l'Institut Fourier
PY  - 1993
DA  - 1993///
SP  - 1311
EP  - 1318
VL  - 43
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1375/
UR  - https://zbmath.org/?q=an%3A0804.35029
UR  - https://www.ams.org/mathscinet-getitem?mr=95c:35067
UR  - https://doi.org/10.5802/aif.1375
DO  - 10.5802/aif.1375
LA  - en
ID  - AIF_1993__43_5_1311_0
ER  - 
%0 Journal Article
%T Harmonic functions satisfying weighted sign conditions on the boundary
%J Annales de l'Institut Fourier
%D 1993
%P 1311-1318
%V 43
%N 5
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1375
%R 10.5802/aif.1375
%G en
%F AIF_1993__43_5_1311_0
Baouendi, M. S.; Rothschild, L. P. Harmonic functions satisfying weighted sign conditions on the boundary. Annales de l'Institut Fourier, Volume 43 (1993) no. 5, pp. 1311-1318. doi : 10.5802/aif.1375. https://aif.centre-mersenne.org/articles/10.5802/aif.1375/

[1] H. Alexander, Boundary behavior of certain holomorphic maps, Michigan Math. J., 38 (1991), 117-128. | MR | Zbl

[2] H. Alexander, A weak Hopf Lemma for holomorphic mappings, preprint. | Zbl

[3] S. Alinhac, M.S. Baouendi, L.P. Rothschild, Unique continuation and regularity at the boundary for holomorphic functions, Duke J. Math., 61 (1990), 635-653. | MR | Zbl

[4] M.S. Baouendi and L.P. Rothschild, Unique continuation and a Schwarz reflection principle for analytic sets, Comm. P.D.E., 18 (1993), 1961-1970. | MR | Zbl

[5] M.S. Baouendi and L.P. Rothschild, A local Hopf lemma and unique continuation for harmonic functions, Duke J. Math., Inter. Research Notices, 71 (1993), 245-251. | MR | Zbl

[6] S. Bell and L. Lempert, A C∞ Schwarz reflection principle in one and several complex variables, J. Diff. Geom., 32 (1990), 889-915. | MR | Zbl

[7] S. Huang and S G. Krantz, A unique continuation problem for holomorphic mappings, Comm. P.D.E., 18 (1993), 241-263. | MR | Zbl

[8] C. Miranda, Partial differential equations of elliptic type, Ergeb.Math. Grenzgeb. (n.F.), 2, Springer-Verlag, Berlin, 1970. | MR | Zbl

[9] L. Schwartz, Théorie des distributions, Hermann, Paris, 1966.

[10] E.M. Stein, Singular integrals and differentiability properties of functions, Princeton University Press, Princeton NJ, 1970. | MR | Zbl

Cited by Sources: